# SDR P5CA2018080600179

- Difficulty date: August 4, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 69,845 hours, 11,489 cycles
- Engine: Ge CF680C2B5F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fitting
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE, LT THRUST REVERSER LOWER ACTUATOR HOUSING FITTING FOUND CRACKED.  THE ACTUATOR HOUSING WAS REPAIRED IAW CMM 78-32-02, REPAIR 016.
